# SDR 0068494

- Difficulty date: October 10, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1R6A
- Part serial: 852106
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT BLADE SHANK FILLET RADIOUS.
